Week 1 - The Shame, Weight Loss and Side Effects
Published by Halloween31 . Views: 422
I have been on Duromine for about a week now. I was scared to take it at first after reading up on the possible side effects but having tried soooo many different methods of losing weight I simply cannot shake the 30kg that I have gained over the last 3 years.
I feel some sort of shame taking this drug so no one in my family or circle of friends knows that I am using it. But the shame of looking back at pictures and comparing them to how far I have let myself go is worse. Does anyone else feel this or is it just me?
I have lost about 4.5 kgs in the first week. I have been eating less but the suppressed hunger gives me more of an opportunity to make better food choices. Also woke myself up at 6am to go to the gym twice.
Today was the first day that I have felt headaches and bloating. Are there remedies for this while on Duromine?
Maddie(: likes this.
You need to be logged in to comment